Ask a doctor

Why is my forehead, over eye lumpy after botox?

Doctor Answers (5)

Dr. Kimberly Henry

+1

Hello, thank you for your question! Unfortunately, without a picture to see, it is difficult to know what you mean exactly. It is normal to be a little lumpy after injection for a few hours. Sometimes, it could even be a small hematoma (collection of blood) from the injection. Either way, it should just take time to resolve itself. If it persists, consult your doctor. Best of luck!


Greenbrae Plastic Surgeon
5.0 out of 5 stars 2 reviews

Why is my forehead, over eye lumpy after botox?

+1
How long after has it been since the injections? It is normal for this to happen immediately after injections. Please provide more information or photos for more fitting advice.

Daniel Shapiro, MD
Scottsdale Plastic Surgeon
5.0 out of 5 stars 93 reviews

Why is my forehead, over eye lumpy after botox?

+1

Providing a photo would have been helpful but lumps after Botox treatment is normal and subsides within a few hours after treatment. Speak to your medical provider if the issue hasnt resolved

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 194 reviews

You might also like...

Botox in forehead

+1

Without seeing a photo or knowing the time line you are talking, it is difficult to know what type of "lumpiness" you are referring. It is common to have a tiny blep at the injection site post treatment for less than an hour or two at most. These bleps are caused by a small amount of saline used to reconstitute the Botox. It is also possible you may have a deep bruise in that area. If that is the case, it should resolve in a week to ten days. If this persists beyond two weeks, return to the clinic where you had the treatment for further evaluation.

Richard Parfitt, MD
Madison Facial Plastic Surgeon
4.5 out of 5 stars 16 reviews

Botox

+1

It's common to have transient bumpiness from Botox as it's injected in saline fluid and the injection plus the fluid can cause some swelling. It usually goes away within a few hours or days at the most. Talk to your doctor if you are persistently swollen or have specific questions after your injections.

Rebecca Baxt, MD
Paramus Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.